# SDR SIMA20210401004

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,988 hours, 32,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH Z FRAME AT FRAME 68 IS CRACKED JUST BELOW THE BOTTOM FASTENER HOLE FOR THE CARGO DOOR ROD HOLD OPEN SUPPORT.-C/A-REPAIRED LH Z FRAME AT FR.68 AT CARGO DOOR ROD HOLD OPEN SUPPORT IAW SRM 53-31-04 ITEM#6.
